On a normal form of Petri nets

Țiplea, Ferucio Laurenţiu and Katsura, Masashi and Ito, Masami: On a normal form of Petri nets. In: Acta cybernetica, (12) 3. pp. 295-308. (1996)

Cikk, tanulmány, mű

Download (757kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1996
Volume: 12
Number: 3
ISSN: 0324-721X
Page Range: pp. 295-308
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 307-308.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12562

Actions (login required)

View Item View Item